# SDR NACA2019012200015

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 41,819 hours, 46,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CORRODED DUST SILL [ZEE ANGLE] IN AFT CARGO PIT FROM  BS807 - BS947.5 @ S25L. CORRECTIVE ACTION:CORRODED ZEE CHANNEL IN AFT CARGO PIT FROM B. STA 807 TO B STA 947.5 @ STR 25L REPLACED WITH MADE REPAIR PART IAW REV 117 SRM 53-60-53 FIG 1, SRM 53-60-53 FIG 201 REPAIR 4 INSTALLED IAW SRM 51-40-02 PAR 4. FOUND SERVICEABLE.
